Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On modified Borel methods


Author: Dieter Gaier
Journal: Proc. Amer. Math. Soc. 6 (1955), 873-879
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0074549-0
MathSciNet review: 0074549
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas, Jr., Entire functions, New York, 1954.
  • [2] M. L. Cartwright, On certain integral functions of order $ 1$, Quart. J. Math. Oxford Ser. vol. 7 (1936) pp. 46-55.
  • [3] G. Doetsch, Eine neue Verallgemeinerung der Borelschen Summabilitätstheorie der divergenten Reihen, Dissertation, Göttingen, 1920.
  • [4] -, Handbuch der Laplace-Transformation I, Basel, 1950.
  • [5] R. J. Duffin and A. C. Schaeffer, Power series with bounded coefficients, Amer. J. Math. vol. 67 (1945) pp. 141-154. MR 0011322 (6:148g)
  • [6] D. Gaier, Zur Frage der Indexverschiebung beim Borel-Verfahren, Math. Zeit. vol. 58 (1953) pp. 453-455. MR 0057352 (15:214b)
  • [7] -, On the change of index for summable series, to appear in Pacific Journal of Mathematics.
  • [8] G. H. Hardy, Divergent series, Oxford, 1949. MR 0030620 (11:25a)
  • [9] A. J. Macintyre, Laplace's transformation and integral functions, Proc. London Math. Soc. (2) vol. 45 (1938-1939) pp. 1-20.
  • [10] W. Meyer-König, Untersuchungen über einige verwandte Limitierungsverfahren, Math. Zeit. vol. 52 (1949) pp. 257-304. MR 0032021 (11:242b)
  • [11] W. Meyer-König and K. Zeller, Über das Taylorsche Summierungsverfahren, Math. Zeit. vol. 60 (1954) pp. 348-352. MR 0062848 (16:28a)
  • [12] A. Pfluger, On analytic functions bounded at the lattice points, Proc. London Math. Soc. (2) vol. 42 (1936-1937) pp. 305-315.
  • [13] G. N. Wollan, On Euler methods of summability for double series, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 583-587. MR 0056109 (15:26b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0074549-0
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society